# SDR DLL13961842

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 69,379 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

NR 1 ENGINE B-LOOP FIRE WARNING PLACED ON MCO BY FLIGHT CREW DURING TAXI OUT DUE TO FLICKERING.  AT 17,000 FEET, NR 1 ENGINE A-LOOP STARTED FLICKERING ACCOMPANIED BY WARNING BELL AND LIGHT.  ENGINE SHUT DOWN, BOTH BOTTLES DISCHARGED AND AIRCRAFT RETURNED TO JFK.
